# SDR CALA2025072106750

- Difficulty date: July 17, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 71,016 hours, 21,372 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3320
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN APPOX. STA 418 TO STA. 428. HAS SCRATCH IN SKIN BETWEEN STR.17L AND 18L. FWD OF TAT SENSOR. REF LOG PAGE 5581101 BLENDED, REMOVED DAMAGE REF SRM 51-10-02. NEEDS HFEC INSP FOR CRACKS AND ULTRA SOUND INSP.  FOR MATERIAL LOSS. REF SRM 53-00-01-1A-1 ACP'D HFEC PER NDT PT6, 51-00-19 ON BLENDED AREA, NO CRACKS NOTED. ALSO MEASURED AREA PER PT4, 51-00-10 AND RECORDED REMAINING THICKNESS. ULTRASOUND INSPECTION DAMAGE AREA IS WITHIN THE LIMIT REF. SRM 51-00-01-1A-1. APPLIED A LAYER OF CORROSION INHIBITING COMPOUND & APPLIED THE DECORATIVE FINISH REF. SRM 51-20-01 & AMM 51-21-10/701.
